Alert archive / Georgia / Heat Advisories in 2017

Heat Advisory 1, NWS Atlanta, GA

July 21, 201737 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jul 21, 2017, 2:44 PM EDT for 37 counties in Georgia. It took effect at Jul 22, 2017, 12:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2017, 2:44 PM EDT (18:44 UTC)
In effect from
Jul 22, 2017, 12:00 PM EDT
Expired
Jul 22, 2017, 6:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
All 37 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Harris County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 34 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
843 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

515 
WWUS72 KFFC 211844
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
244 PM EDT Fri Jul 21 2017


GAZ074-076-079>086-089>098-102>113-220245-
/O.NEW.KFFC.HT.Y.0001.170722T1600Z-170722T2200Z/
Washington-Jefferson-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-
Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-
Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-Sumter-Dooly-
Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Macon, Swainsboro, Columbus, 
Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia
244 PM EDT Fri Jul 21 2017

...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT SATURDAY...

The National Weather Service in Peachtree City has issued a Heat
Advisory, which is in effect from noon to 6 PM EDT Saturday.

* Locations...much of central Georgia along and south of a line 
  from Louisville to Macon to Columbus

* Heat Index Values...105 to 108

* Impacts...The combination of heat and humidity will lead to an
  increased risk for heat related illnesses, including heat stroke
  and dehydration for those outside or without air conditioning.
  Additionally, car interiors will reach lethal temperatures in a
  matter of minutes. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of dangerous heat is
expected. The combination of hot temperatures and
high humidity will create heat index readings of at least
105 degrees and very warm overnight temperatures.
drink plenty of fluids...stay in an air-conditioned room and
stay out of direct sunshine. Remember...the
elderly...very young...and people with heart conditions are most
at risk in extreme heat. friends...relatives...
and neighbors should check on people who may be at risk.

&&

$$
3 follow-up statements
410 
WWUS72 KFFC 220205
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1005 PM EDT Fri Jul 21 2017


GAZ074-076-079>086-089>098-102>113-221015-
/O.CON.KFFC.HT.Y.0001.170722T1600Z-170722T2200Z/
Washington-Jefferson-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-
Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-
Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-Sumter-Dooly-
Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Macon, Swainsboro, Columbus, 
Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia
1005 PM EDT Fri Jul 21 2017

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM EDT
SATURDAY...

* Locations...much of central Georgia along and south of a line 
  from Louisville to Macon to Columbus

* Heat Index Values...105 to 108

* Impacts...The combination of heat and humidity will lead to an
  increased risk for heat related illnesses, including heat stroke 
  and dehydration for those outside or without air conditioning. 
  Additionally, car interiors will reach lethal temperatures in a 
  matter of minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of dangerous heat is expected.
The combination of hot temperatures and high humidity will create 
heat index readings of at least 105 degrees and very warm overnight 
temperatures. drink plenty of fluids, stay in an air-conditioned 
room and stay out of direct sunshine. Remember, the elderly, very 
young, and people with heart conditions, are most at risk in extreme
heat. friends, relatives, and neighbors should check on people who 
may be at risk.

&&

$$
919 
WWUS72 KFFC 220731
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
331 AM EDT Sat Jul 22 2017


GAZ069-071>073-078-221600-
/O.EXA.KFFC.HT.Y.0001.170722T1600Z-170722T2200Z/
Upson-Monroe-Jones-Baldwin-Harris-
Including the city of Milledgeville
331 AM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

The National Weather Service in Peachtree City has issued a Heat
Advisory, which is in effect from noon today to 6 PM EDT this
evening.

* Locations...much of central Georgia along and south of a line
  from Hamilton to Forsyth to Louisville.

* Heat Index Values...105 to 108

* Impacts...The combination of heat and humidity will lead to an 
  increased risk for heat related illnesses, including heat 
  stroke and dehydration for those outside or without air 
  conditioning. Additionally, car interiors will reach lethal 
  temperatures in a matter of minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of dangerous heat is
expected. The combination of hot temperatures and high humidity
will create heat index readings of at least 105 degrees and very
warm overnight temperatures. drink plenty of fluids, stay in an
air-conditioned room and stay out of direct sunshine. Remember,
the elderly, very young, and people with heart conditions, are
most at risk in extreme heat. friends, relatives, and neighbors
should check on people who may be at risk.

&&

$$

GAZ074-076-079>086-089>098-102>113-221600-
/O.CON.KFFC.HT.Y.0001.170722T1600Z-170722T2200Z/
Washington-Jefferson-Talbot-Taylor-Crawford-Bibb-Twiggs-Wilkinson-
Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-Macon-Peach-
Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-Sumter-Dooly-
Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Macon, Swainsboro, Columbus, 
Warner Robins, Dublin, Lumpkin, Americus, Cordele, and Vidalia
331 AM EDT Sat Jul 22 2017

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...

* Locations...much of central Georgia along and south of a line
  from Hamilton to Forsyth to Louisville.

* Heat Index Values...105 to 108

* Impacts...The combination of heat and humidity will lead to an 
  increased risk for heat related illnesses, including heat 
  stroke and dehydration for those outside or without air 
  conditioning. Additionally, car interiors will reach lethal 
  temperatures in a matter of minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of dangerous heat is
expected. The combination of hot temperatures and high humidity
will create heat index readings of at least 105 degrees and very
warm overnight temperatures. drink plenty of fluids, stay in an
air-conditioned room and stay out of direct sunshine. Remember,
the elderly, very young, and people with heart conditions, are
most at risk in extreme heat. friends, relatives, and neighbors
should check on people who may be at risk.

&&

$$
301 
WWUS72 KFFC 221700
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
100 PM EDT Sat Jul 22 2017


GAZ069-071>074-076-078>086-089>098-102>113-222200-
/O.CON.KFFC.HT.Y.0001.000000T0000Z-170722T2200Z/
Upson-Monroe-Jones-Baldwin-Washington-Jefferson-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-
Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Milledgeville, Macon, Swainsboro, 
Columbus, Warner Robins, Dublin, Lumpkin, Americus, Cordele, 
and Vidalia
100 PM EDT Sat Jul 22 2017

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* Locations...much of central Georgia along and south of a line 
  from Hamilton to Forsyth to Louisville.

* Heat Index Values...105 to 108

* Impacts...The combination of heat and humidity will lead to an 
  increased risk for heat related illnesses, including heat 
  stroke and dehydration for those outside or without air 
  conditioning. Additionally, car interiors will reach lethal 
  temperatures in a matter of minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Heat Advisory means that a period of dangerous heat is
expected. The combination of hot temperatures and high humidity
will create heat index readings of at least 105 degrees and very
warm overnight temperatures. drink plenty of fluids, stay in an
air-conditioned room and stay out of direct sunshine. Remember,
the elderly, very young, and people with heart conditions, are
most at risk in extreme heat. friends, relatives, and neighbors
should check on people who may be at risk.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 21, 1:28 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 21, 1:28 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
128 PM EDT Fri Jul 21 2017

.UPDATE...
Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 730 AM EDT Fri Jul 21 2017/

SHORT TERM /Today through Saturday/...

The upper low vicinity of north FL should continue to drift
southwest and weaken. The main feature is the upper ridge that will
persist and nose eastward across the forecast area. The air mass will
remain relatively dry today...however isolated showers and a few
thunderstorms should not be ruled out. Have continued with slight
chance area wide...except low chance pops northeast mountains and
extreme south central. The upper ridge weakens slightly on Saturday
and the lee side trough looks more pronounced. Forecast soundings
showing a slight increase in moisture also. So have continued with
low chance pops for Saturday for most areas.

Afternoon temperatures should range in the low to mid 90s for much
of the forecast area today and mostly low to mid 90s Saturday. Heat
Index values are expected to range from 101 to 103 this afternoon
for most of the area. Only one county in west central GA is showing
the potential for a HI of 105 for a couple of hours this afternoon.
With the majority of the area below criteria of 105 a Heat Advisory
will not be issued for today.

41

LONG TERM /Saturday Night through Thursday/...

The extended period will be characterized by increasing rain chances
as the upper trough pushes into the eastern US from Sunday into
early next week. This upper level troughing in concert with abundant
moisture will bring largely diurnal showers and thunderstorms each
afternoon. Additionally, a weak cold front will be pushed southward
into the region by Monday in to Tuesday which will serve as a
further focus for convective development. This boundary will linger
into midweek, so climatologically typical diurnal showers and
thunderstorms will be the rule during this time frame. As is also
typical for late July in Georgia, some thunderstorms may become
strong during the afternoon and evening hours during the hours of
peak instability.

One positive aspect of the increased rain chances will be increased
cloud cover which will bring lower afternoon high temperatures as
compared to the last few days. Nonetheless, with dewpoints
remaining in the 70s, it will still feel warm and muggy.

RW

&&

.AVIATION...
18Z Update...
No major changes from the previous forecast. Afternoon cu has
developed and this will persist through the afternoon, dissipating
tonight and redeveloping Saturday morning. Isolated to scattered
shra/tsra will develop this afternoon and early evening,
dissipating tonight and developing late Saturday morning into the
afternoon. Winds will be light southwest through the forecast.

//ATL Confidence...18Z Update...
High on all elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          95  74  94  74 /  20  20  30  20
Atlanta         94  75  92  75 /  20  20  30  20
Blairsville     90  68  87  69 /  30  20  40  30
Cartersville    94  73  92  73 /  20  20  30  20
Columbus        96  76  94  75 /  30  20  30  20
Gainesville     93  74  91  74 /  20  20  30  20
Macon           97  74  96  75 /  20  20  20  20
Rome            95  74  93  74 /  20  20  30  20
Peachtree City  93  73  92  73 /  20  20  30  20
Vidalia         95  74  94  75 /  20  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....Baker
AVIATION...17
Hazardous weather outlook, Jul 21, 4:20 AM EDT, 10 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
420 AM EDT Fri Jul 21 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
420 AM EDT Fri Jul 21 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated showers and thunderstorms are expected across north and
central Georgia this afternoon and evening. A couple of strong to
severe thunderstorms will be possible. The main hazards with any
storms that develop will be strong gusty winds, heavy rainfall,
frequent lightning, and small hail.

Additionally, heat index values will be over 100 degrees for much
of north and central Georgia this afternoon and evening, with heat
index values near 105 for portions of central Georgia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated to scattered thunderstorms are possible Saturday through
Thursday, primarily in the afternoon and evening. Heat index
values may approach 105 for portions of central Georgia again on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jul 21, 10:51 AM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     MATTHEWS                33.21N  82.31W
07/20/2017                   JEFFERSON          GA   PUBLIC

            NUMEROUS LARGE LIMBS DOWN SOUTHWEST OF KEYS.

&&

EVENT NUMBER FFC1701115

GEO
Local storm report, Jul 21, 10:51 AM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EDT FRI JUL 21 2017...COR

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     MATTHEWS                33.21N  82.31W
07/20/2017                   JEFFERSON          GA   PUBLIC

            NUMEROUS LARGE LIMBS DOWN SOUTHWEST OF KEYSVILLE.

&&

EVENT NUMBER FFC1701115

GEO
Special weather statement, Jul 21, 2:02 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT FRI JUL 21 2017

GAZ091-211830-
Marion GA-
202 PM EDT FRI JUL 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION COUNTY UNTIL
230 PM EDT...

At 201 PM EDT...a strong thunderstorm was over Mauk, or 11 miles
southeast of Talbotton. This storm was nearly stationary.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

This storm will remain over mainly rural areas of northeastern Marion
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3251 8452 3256 8447 3256 8444 3255 8445
      3254 8445 3253 8444 3252 8444 3252 8443
      3248 8443
TIME...MOT...LOC 1801Z 202DEG 1KT 3254 8444

WIND...40MPH
Special weather statement, Jul 21, 2:30 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT FRI JUL 21 2017

GAZ009-211900-
Towns GA-
230 PM EDT FRI JUL 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOWNS COUNTY UNTIL
300 PM EDT...

At 229 PM EDT...a strong thunderstorm was over Shooting Creek, or 9
miles northeast of Hiawassee...moving southwest at 5 mph.

  HAZARD...Winds up to 40 mph and frequent lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Titus and Plum Orchard Gap Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3494 8359 3494 8360 3492 8359 3491 8360
      3490 8363 3496 8375 3499 8372 3499 8357
TIME...MOT...LOC 1829Z 025DEG 5KT 3502 8361

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 10:46 PM EDTSpecial Weather StatementFFCJefferson29 min
Jul 20, 11:04 PM EDTSevere Thunderstorm WarningFFCJefferson26 min
Jul 20, 11:29 PM EDTSpecial Weather StatementFFCRichmond31 min
Jul 21, 2:02 PM EDTSpecial Weather StatementFFCMarion28 min
Jul 21, 2:30 PM EDTSpecial Weather StatementFFCTowns30 min
Jul 21, 3:29 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler31 min
Jul 21, 3:43 PM EDTSpecial Weather StatementFFCTelfair32 min
Jul 21, 3:51 PM EDTSpecial Weather StatementFFCEmanuel39 min
Jul 21, 3:53 PM EDTSpecial Weather StatementFFCUnion37 min
Jul 21, 3:57 PM EDTSpecial Weather StatementFFCWheeler33 min
Jul 21, 4:00 PM EDTSpecial Weather StatementFFCDodge45 min
Jul 21, 4:24 PM EDTSpecial Weather StatementFFCPickens36 min
Jul 21, 4:26 PM EDTSpecial Weather StatementFFCLumpkin34 min
Jul 21, 5:58 PM EDTSpecial Weather StatementFFCMacon32 min
Jul 21, 6:03 PM EDTSpecial Weather StatementFFCCrisp27 min
Jul 21, 6:11 PM EDTSpecial Weather StatementFFCToombs49 min
Jul 21, 6:14 PM EDTSpecial Weather StatementFFCStewart, Webster31 min
Jul 21, 6:15 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 21, 6:25 PM EDTSpecial Weather StatementFFCCrisp35 min
Jul 21, 6:49 PM EDTSpecial Weather StatementFFCDooly26 min
Jul 21, 6:53 PM EDTSpecial Weather StatementFFCWebster37 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCWashington26 min
Jul 21, 7:08 PM EDTSpecial Weather StatementFFCPutnam37 min
Jul 21, 7:12 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 21, 7:41 PM EDTSpecial Weather StatementFFCMacon34 min

Nearby

Heat Advisories in Georgia, 2017Every heat advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.